Folgen
Jake Fillman
Jake Fillman
Bestätigte E-Mail-Adresse bei tamu.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
One-Dimensional Ergodic Schrödinger Operators: I. General Theory
D Damanik, J Fillman
American Mathematical Society, 2022
63*2022
Localization for the one-dimensional Anderson model via positivity and large deviations for the Lyapunov exponent
V Bucaj, D Damanik, J Fillman, V Gerbuz, T VandenBoom, F Wang, ...
Transactions of the American Mathematical Society 372 (5), 3619-3667, 2019
632019
Characterizations of uniform hyperbolicity and spectra of CMV matrices
D Damanik, J Fillman, M Lukic, W Yessen
arXiv preprint arXiv:1409.6259, 2014
392014
Limit-periodic continuum Schrödinger operators with zero measure Cantor spectrum
D Damanik, J Fillman, M Lukic
Journal of Spectral Theory 7 (4), 1101-1118, 2017
302017
Spreading estimates for quantum walks on the integer lattice via power-law bounds on transfer matrices
D Damanik, J Fillman, DC Ong
Journal de Mathématiques Pures et Appliquées 105 (3), 293-341, 2016
282016
Irreducibility of the Bloch variety for finite-range Schrödinger operators
J Fillman, W Liu, R Matos
Journal of Functional Analysis 283 (10), 109670, 2022
272022
Dynamics of unitary operators
D Damanik, J Fillman, R Vance
Journal of Fractal Geometry 1 (4), 391-425, 2015
252015
Singular continuous Cantor spectrum for magnetic quantum walks
C Cedzich, J Fillman, T Geib, AH Werner
Letters in Mathematical Physics 110 (6), 1141-1158, 2020
242020
Ballistic transport for limit-periodic Jacobi matrices with applications to quantum many-body problems
J Fillman
Communications in Mathematical Physics 350, 1275-1297, 2017
242017
Purely singular continuous spectrum for limit-periodic CMV operators with applications to quantum walks
J Fillman, DC Ong
Journal of Functional Analysis 272 (12), 5107-5143, 2017
232017
Spectra of discrete two-dimensional periodic Schrödinger operators with small potentials
M Embree, J Fillman
Journal of Spectral Theory 9 (3), 1063-1087, 2019
222019
Spectral characteristics of the unitary critical almost-Mathieu operator
J Fillman, DC Ong, Z Zhang
Communications in Mathematical Physics 351 (2), 525-561, 2017
212017
Continuum Schrödinger operators associated with aperiodic subshifts
D Damanik, J Fillman, A Gorodetski
Annales Henri Poincaré 15 (6), 1123-1144, 2014
202014
Localization for Anderson models on metric and discrete tree graphs
D Damanik, J Fillman, S Sukhtaiev
Mathematische Annalen 376 (3), 1337-1393, 2020
172020
Multidimensional almost-periodic Schrödinger operators with Cantor spectrum
D Damanik, J Fillman, A Gorodetski
Annales Henri Poincaré 20 (4), 1393-1402, 2019
172019
Spectral homogeneity of limit-periodic Schrödinger operators
J Fillman, M Lukic
Journal of Spectral Theory 7 (2), 387-406, 2017
162017
Almost everything about the unitary almost Mathieu operator
C Cedzich, J Fillman, DC Ong
Communications in Mathematical Physics 403 (2), 745-794, 2023
152023
Spectral approximation for quasiperiodic Jacobi operators
C Puelz, M Embree, J Fillman
Integral Equations and Operator Theory 82, 533-554, 2015
152015
One-Dimensional Ergodic Schrödinger Operators: II. Specific Classes
D Damanik, J Fillman
American Mathematical Society, 2025
142025
Gap labelling for discrete one-dimensional ergodic Schrödinger operators
D Damanik, J Fillman
From Complex Analysis to Operator Theory: A Panorama: In Memory of Sergey …, 2023
142023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20